What are the effects of naproxen sodium overdose?

Answer

The effects of a naproxen sodium overdose include blurred vision, ringing in the ears, nausea, diarrhea, heartburn, vomiting and stomach pain, according to Medline Plus. Medline Plus also notes that a naproxen sodium overdose can cause circulatory failure, wheezing, slow labored breathing, rash, agitation, confusion and coma.

Serious potential consequences of naproxen sodium overdose include liver and kidney damage, circulatory collapse and meningitis. The Mayo Clinic explains that overdose from naproxen sodium can cause bleeding under the skin, muscle tremors, confusion about place, time and identity, sleepiness and restlessness. Any experiencing any of these symptoms due to an overdose should seek emergency medical attention immediately.

According to RxList, significant naproxen sodium overdose may be characterized by epigastric pain, abdominal discomfort, transient alterations in liver function, metabolic acidosis, renal dysfunction and hypoprothrombinemia. RxList further notes that a naproxen overdose can cause apnea, respiratory depression and indigestion. Anaphylactoid reactions have been reported with only therapeutic doses and may also occur following an overdose. Overdose management protocol includes inducing emesis and administering activated charcoal or an osmotic cathartic. RxList also mentioned that a few patients with naproxen sodium overdose experienced convulsions; however, it was not clear if they were drug-related.

Q&A Related to "What are the effects of naproxen sodium overdose..."
Naproxen sodium is a non-steroidal anti-inflammatory drug (NSAID) used to relieve mild to moderate aches and pains. This article discusses poisoning from an overdose of naproxen sodium
http://www.medhelp.org/medical-information/show/59...
Less than 3.
http://wiki.answers.com/Q/How_many_Naproxen_Sodium...
Naproxen sodium is also a NSAID. It is commonly prescribed as a treatment for arthritis, but is also available over the counter to treat headaches, menstrual cramps and other moderate
http://www.ehow.com/how_5631426_ibuprofen-vs_-napr...
For a poison emergency in the U.S. call 1-800-222-1222 call this number now or go to the er. American Association of Poison Control Centers. Source(s) For a poison emergency in the
http://answers.yahoo.com/question/index?qid=201102...
About -  Privacy -  Careers -  Ask Blog -  Mobile -  Help -  Feedback  -  Sitemap  © 2015 Ask.com